# SDR HNAA2023080700293

- Difficulty date: July 9, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,851 hours, 48,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT UNDERFLOOR MAINTENANCE HATCH CUTOUT LH BRACKED HAS LEVEL 1 CORROSION BETWEEN BRACKET AND SKIN.  BLENDED AREA ON COCKPIT UNDERFLOOR BETWEEN BRACKET AND SKIN IA ACCEPTED PERMANENT REPAIR IAW ETD2023-145-017636
